About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 169642, 15 pages
http://dx.doi.org/10.1155/2012/169642
Research Article

Peristaltic Transport of a Jeffrey Fluid with Variable Viscosity through a Porous Medium in an Asymmetric Channel

1Department of Mathematics & Statistics, FBAS, IIU, Islamabad, Pakistan
2Department of Mechanical Engineering, University of California Riverside, USA

Received 12 December 2011; Accepted 16 February 2012

Academic Editor: Sanith Wijesinghe

Copyright © 2012 A. Afsar Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Afsar Khan, R. Ellahi, and K. Vafai, “Peristaltic Transport of a Jeffrey Fluid with Variable Viscosity through a Porous Medium in an Asymmetric Channel,” Advances in Mathematical Physics, vol. 2012, Article ID 169642, 15 pages, 2012. doi:10.1155/2012/169642